# SDR SWIA972212

- Difficulty date: December 23, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 17,479 hours, 23,820 cycles
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Activation
- Location: Wing Deice
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIGHT INBOARD WING DEICE LIGHT ILLUMINATES ERRONEOUSLY. ABORTED TAKEOFF. MEL 30-10-1, MC 2762 RAN RIGHT INBOARD WING DEICE BOOTS.  COULD NOT DUPLICATE AT THIS TIME.  OPS CHECK GOOD.
